MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PIN/BUSHING REPLACEMENT KIT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. PIN/BUSHING REPLACEMENT KIT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported the patient underwent a pin and bushing revision to address severe pain.The device was identified loose upon clinical assessment.No further information is available at the time of this reporting.
 
Event or Problem Description
No further information available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  the following sections were updated: b4; b5; d10; g4; g7; h1; h2; h3; h6 visual examination of the returned product identified ulna bushing is gouged and worn; accurate dimensional analysis not possible.Both humeral bushings are gouged and worn; accurate dimensional analysis not possible.Both the inner pin and outer pin have gouges and scratched.Inner pin prongs are bent but not fractured.Dimensions taken on inner and outer pin are confirming to print specifications.Unable to perform a compatibility check.Medical records were not provided.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: incomplete integration of bone on hardware in the distal humerus, possibly related to loosening, although this cannot be confirmed without comparisons to prior imaging, particularly the immediate postoperative image.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PIN/BUSHING REPLACEMENT KIT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9378070
Report Number0001822565-2019-05028
Device Sequence Number3066572
Product Code JDC
UDI-Device Identifier00889024508590
UDI-Public(01)00889024508590
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K001989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue Number32810502501
Device Lot Number62945969
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/16/2019
Supplement Date Received by Manufacturer12/02/2019
02/28/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/05/2019
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight102